ISSN: 1813-0410

Author : Abed Al Hussein Abbas, Hussein

On I-Ring Family(IR-F)

Hussein Abed Al Hussein Abbas

journal of kerbala university, Volume 9, Issue 4, Pages 67-71

In this research we introduce at the first time (as we know), the concept of I-ring family. Also we introduce the concept of each of ( sub family of I-ring family, , principalI-ring family and quotient family of I-ring family),H-connected,H-Hausdorffas well as a homomorphism , open and continuous morphism of I-ring families with some properties and examples about these concepts.